The factoriality of Zariski rings
Compositio Mathematica, Tome 63 (1987) no. 3, pp. 273-290
Cet article a éte moissonné depuis la source Numdam
@article{CM_1987__63_3_273_0,
author = {Lang, Jeffrey},
title = {The factoriality of {Zariski} rings},
journal = {Compositio Mathematica},
pages = {273--290},
year = {1987},
publisher = {Martinus Nijhoff Publishers},
volume = {63},
number = {3},
mrnumber = {909383},
zbl = {0631.13017},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1987__63_3_273_0/}
}
Lang, Jeffrey. The factoriality of Zariski rings. Compositio Mathematica, Tome 63 (1987) no. 3, pp. 273-290. http://geodesic.mathdoc.fr/item/CM_1987__63_3_273_0/
